# SDR FDEA202203210619

- Difficulty date: March 21, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 64,789 hours, 16,766 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR , SEAT TRACK ALONG X = 8.5 CROWN AT STATION   1541 FOUND CRACKED.  MAIN DECK CARGO COMPARTMENT FLOOR , CRACKED SEAT TRACK AT STATION 1541 X = 8.5   REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM EXISTING SPLICE STATION 5-123   TO STATION 1631 X = 8.5 AS PER SRM 53-00-52-2R REPAIR 1 FIGURE 201. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
